# SDR SWAA2013012812025

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 34,708 hours, 23,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 67778
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO INSERT AND REMOVE SLIDE GIRT BAR AT THE L1 DOOR.  CLEANED AND LUBED GIRT BAR RETAINERS AT L1 DOOR, OPS CHECK GOOD.
